Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 5

 
   

Some New Perturbed Generalizations of Ostrowski- Gr šuss Type Inequalities for Bounded Differentiable Mappings and Applications

PP: 2077-2081
Author(s)
Shunfeng Wang, Qiaoling Xue, Wenjun Liu,
Abstract
In this note, we establish some new perturbed generalizations of Ostrowski-Gršuss type inequalities with a parameter for bounded differentiable mappings. Our results in special cases give new bounds for Ostrowski-Gršuss type or Ostrowski type inequalities. Some applications to probability density functions are also given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved